MathSciNet Relay Station
MathSciNet bibliographic data
MR1297469 11T30 (11Y05 11Y16)
Gao, Shuhong; Vanstone, Scott A. On orders of optimal normal basis generators. Math. Comp. 64 (1995), no. 211, 1227–1233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement